[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 8, Issue 2 (3-2022) ::
2022, 8(2): 19-37 Back to browse issues page
Design of Fixed-time Terminal Sliding Mode Control for Robot with Mecanum Wheels
Javad Mowlaee, Akbar Sharghi, Reza Aghaei Togh
Malek Ashtar University of Technology, Tehran , Akbarsharghi1@gmail.com
Abstract:   (495 Views)
In this paper, a control input based on terminal sliding mode control is provided for a mobile robot with four Mecanum wheels to move in a predetermined path and convergence into the path in a fixed-time. First, according to the robot structure, a dynamic model of the robot is presented. The dynamic model follows a nonlinear second-order equation. Based on terminal sliding mode control, a nonlinear sliding surface which is a function of position error vector is defined and then the control input is designed based on this sliding surface. Using the Lyapunov theorem, it has been proven that, using this control input, the robot converges to the predetermined path at a fixed time. The convergence time is a function of the constants defined in the control input. Finally, the simulation is presented based on the control input and the results are shown.
Article number: 2
Keywords: Terminal sliding mode control, four wheels robot, Mecanum wheels, sliding surface, fixed-time stability.
Full-Text [PDF 1667 kb]   (189 Downloads)    
Type of Study: Research | Subject: Nonlinear Control
Received: 2020/09/7 | Accepted: 2022/02/9 | Published: 2022/11/25
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mowlaee J, Sharghi A, Aghaei Togh R. Design of Fixed-time Terminal Sliding Mode Control for Robot with Mecanum Wheels. Journal of Nonlinear Systems in Electrical Engineering 2022; 8 (2) :19-37
URL: http://journals.sut.ac.ir/jnsee/article-1-354-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 8, Issue 2 (3-2022) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.12 seconds with 30 queries by YEKTAWEB 4538